The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 27, Number 5 (2017), 2862-2906.
Asymptotically optimal control for a multiclass queueing model in the moderate deviation heavy traffic regime
A multi-class single-server queueing model with finite buffers, in which scheduling and admission of customers are subject to control, is studied in the moderate deviation heavy traffic regime. A risk-sensitive cost set over a finite time horizon $[0,T]$ is considered. The main result is the asymptotic optimality of a control policy derived via an underlying differential game. The result is the first to address a queueing control problem at the moderate deviation regime that goes beyond models having the so-called pathwise minimality property. Moreover, despite the well-known fact that an optimal control over a finite time interval is generically of a nonstationary feedback type, the proposed policy forms a stationary feedback, provided $T$ is sufficiently large.
Ann. Appl. Probab., Volume 27, Number 5 (2017), 2862-2906.
Received: October 2015
Revised: September 2016
First available in Project Euclid: 3 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Atar, Rami; Cohen, Asaf. Asymptotically optimal control for a multiclass queueing model in the moderate deviation heavy traffic regime. Ann. Appl. Probab. 27 (2017), no. 5, 2862--2906. doi:10.1214/16-AAP1269. https://projecteuclid.org/euclid.aoap/1509696036